Աստղաֆիզիկա =Астрофизика =Astrophysics

Note on a theorem of relativistic hydrodynamics

Krikorian, R. A. (2005) Note on a theorem of relativistic hydrodynamics. Աստղաֆիզիկա, 48 (4). pp. 641-647. ISSN 0571-1712

[img]
Preview
PDF
Download (1201Kb) | Preview
    Item Type: Article
    Additional Information: Об одной теореме релятивистской гидродинамики / Р. А. Крикорян.
    Subjects: Q Science > QB Astrophysics
    Q Science > QC Physics
    Divisions: UNSPECIFIED
    Depositing User: SCIINFO FSL
    Date Deposited: 07 Jun 2013 13:05
    Last Modified: 07 Jun 2013 13:05
    URI: http://astro.asj-oa.am/id/eprint/529

    Actions (login required)

    View Item